Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

On Clomid. No periods. Prescribed Primolut. Safe if concieved while taking Primolut?

i have been on clomid starting from my second day of period 2x1, for 5 days (last menstruation 22.Nov 2012). this resulted in no ovulation and no pregnancy and no menstruation for 2 months. I was prescribed primolut nor for 10 days. My question is: is it safe to stay pregnant after this period that will come as a result of primolut therapy , or should i pause until next (natural) one?
Asked On : Sat, 26 Jan 2013
Answers:  2 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Clomid is a medication, which causes ovarian stimulation resulting in maturation of ovum. this drug should not be taken during prenancy.

primolut is a progesterone preparation, which causes bleeding on stopping medication as withdrawal bleeding. you can try to conceive in this cycle, not a problem.
Consult your doctor for examination and management.
Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take
care.

Regards
Dr. Vidya
Answered: Wed, 10 Jul 2013
I find this answer helpful
General & Family Physician Dr. Lohit K's  Response
Hi, Thanks for using HCM.

Q. is it safe to stay pregnant after this period that will come as a result of primolut therapy , or should i pause until next (natural) one?
Yes. It is safe to continue as pregnant with drug as it is the synthetic hormone similar to the naturally occurring hormone.

Hope I answered your question. Feel free to ask me if you have any further queries. Consult your doctor for further management.
Wish you good health. Take care.

Regards
Dr. Lohit
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor